# SDR GVNA2023F00199

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N454MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9151
- Aircraft time: 8,464 hours, 38,351 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: B535M2062103
- Condition: Cracked
- Location: Zone 300
- Part time: 8,464 hours, 38,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED INSPECTION FOUND CRACK IN TOP L/H SIDE OF THE VERTICAL FIN MAIN SPAR.
